# SDR MALA030551

- Difficulty date: December 13, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2938, LT PROP OIL PRESSURE FLUCUATED.  AIR RETURN TO MEM.  MAINTENANCE CLEANED OIL PRESSURE TRANSDUCER CONNECTOR OF EXCESS OIL, RAN AIRCRAFT 30 MINS, COULD NOT DUPLICATE.  SWAPPED PRESSURE GAUGES FOR TROUBLESHOOTING PURPOSES, OK FOR CONTINUED SERVICE.
